Kansas, 2011

Drought in Kansas, July 1 to 31, 2011

July 1 to 31, 2011 · NWS ICT · 18 events in 18 counties and zones

An extended period of dry weather intensified across portions of Central and South Central Kansas during the month of July, as most of the area saw an extended period of triple digit heat burn up the landscape. Some areas saw little or no appreciable rainfall.

Where it happened

Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$51 million
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

An extended period of dry weather intensified across portions of Central and South Central Kansas during the month of July, as most of the area saw an extended period of triple digit heat burn up the landscape. Some areas saw little or no appreciable rainfall. Areas south and west of Wichita dried out even further during the second half of the month, pushing this area into exceptional drought (D4), while other areas across Central Kansas pushed into extreme drought (D3). Other areas across the Flint Hills pushed into the severe drought (D2) category late in the month as the unrelenting 100 degree heat continued.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 30, 10:38 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 30, 10:38 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1138 PM CDT THU JUN 30 2011

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

AVIATION CONCERN REMAINS CONVECTIVE CHANCES OVER CENTRAL KS FOR
EARLY FRI EVENING.

UPPER IMPULSE IS NOW APPROACHING WESTERN NEBRASKA AND WILL CONTINUE
PUSHING EAST THROUGH FRI. THIS WILL ALLOW THE WEAK COLD FRONT...THAT
IS NOW OVER CENTRAL NEBRASKA...TO SLIDE SOUTH ON FRI AFTERNOON. A
FEW STORMS WILL TRY TO DEVELOP ALONG THIS BOUNDARY BY LATE FRI
AFTERNOON. CONFIDENCE IN STORMS DEVELOPING ALONG THE FRONT IS LOW
DUE TO CAPPING ISSUES ALONG WITH LACK OF DECENT CONVERGENCE.
THEREFORE WILL NOT HIT TOO HARD IN THE TAFS. WINDS OVER MOST OF THE
AREA WILL BE VERY SIMILAR TO WHAT THEY HAVE BEEN THE LAST COUPLE OF
DAYS...WITH THE EXCEPTION OF CENTRAL KS AS THE BOUNDARY MOVES-IN
FROM THE NORTH.

LAWSON

&&

.PREV DISCUSSION... /ISSUED 710 PM CDT THU JUN 30 2011/

AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAIN AVIATION CONCERN FOR THIS TAF PACKAGE WILL BE STORMS OVER
CENTRAL KS LATE FRI AFTERNOON/FRI EVENING.

WATER VAPOR IMAGERY SHOWS A COMPACT UPPER SHORTWAVE TRACKING ACROSS
THE CENTRAL ROCKIES WITH UPPER RIDGING REMAINING OVER THE SOUTHERN
PLAINS. BY FRI AFTERNOON THE UPPER SHORTWAVE WILL BE SITUATED OVER
NORTHERN NEBRASKA/SOUTHERN SD. THIS WILL ALLOW A WEAK COLD
FRONT/SURFACE TROUGH TO SLIDE DOWN INTO NORTH CENTRAL KS/SOUTHERN
NEBRASKA. DUE TO LACK OF CONVERGENCE ALONG THE BOUNDARY ALONG WITH
SOME CAPPING STILL IN PLACE...NOT VERY CONFIDENT IN STORMS
DEVELOPING BEFORE 00Z AND WILL THEREFORE LEAVE OUT FOR NOW. JUST
LIKE THE LAST COUPLE OF NIGHT WINDS WILL START TO BACK AROUND SUNSET
WITH SPEEDS DECREASING. WIND SPEEDS AND DIRECTION ON FRI WILL BE
VERY SIMILAR TO WHERE THEY WERE TODAY.

LAWSON

PREV DISCUSSION... /ISSUED 315 PM CDT THU JUN 30 2011/

DISCUSSION...
FORECAST CONCERNS...AT LEAST ONE MORE DAY OF INTENSE HEAT AND
THEN POSSIBLE BRIEF RESPITE OVER THE WEEKEND.

TONIGHT-SATURDAY

THE RATHER IMPRESSIVE SHORTWAVE UPPER TROF CONTINUES TO BOWL
ITS WAY EAST FROM UTAH INTO WESTERN COLORADO THIS AFTERNOON.
THIS FEATURE WILL LIFT NORTHEAST ACROSS NEBRASKA AND THE
NORTHERN PLAINS ON FRIDAY...ALLOWING A MODEST STRENGTH COLD
FRONT TO MOVE SOUTH ACROSS NEBRASKA AND INTO NORTHERN KANSAS.
THE LATEST GUIDANCE FROM THE NAM/GFS AND ECMWF WERE MORE
BULLISH ON TRACKING THIS FRONT FURTHER SOUTH INTO KANSAS BY
SATURDAY. THAT SAID...BARRING SIGNIFICANT CONVECTION THINKING
IS THE FRONT MAY STRUGGLE TO REACH THE OKLAHOMA BORDER SO WAS
MORE INCLINED TO LEAN TOWARD THE GFS WHICH KEEPS FRONT JUST
NORTH OF THE WICHITA AREA...BEFORE LIFTING BACK NORTH BY
SATURDAY NIGHT.

IT WILL REMAIN VERY HOT TO THE SOUTH OF THE FRONT ON FRIDAY
WITH A RIBBON OF COMPRESSIONAL HEATING ALLOWING MAXS TO TOP
105F ACROSS SOUTH CENTRAL KANSAS AND THE WICHITA METRO. THIS
WOULD BE THE THIRD CONSECUTIVE DAY OF HEAT INDICES OF 105 OR
GREATER...SO AM INCLINED TO UPGRADE TO AN EXCESSIVE HEAT
WARNING FOR PORTIONS OF SOUTH CENTRAL KANSAS. PORTIONS OF
CENTRAL KANSAS MAY BE MORE MARGINAL AND ONLY THE SECOND DAY
FOR MUCH OF SOUTHEAST KANSAS. AFTER CONSIDERING THIS AND
VARYING THOUGHTS ON HEADLINES FROM INTER-OFFICE COLLABORATION
WILL CONTINUE TO CARRY A HEAT ADVISORY FOR MUCH OF THE REST
OF THE AREA.

WILL CONTINUE TO CARRY SLIGHT TO MODEST CHANCES FOR MAINLY
DIURNALLY DRIVEN CONVECTION ALONG THE SURFACE FRONT LATE
FRIDAY INTO SATURDAY...WHERE ISOLATED RAINFALL AND GUSTY
WINDS WILL BE POSSIBLE.

SOMEWHAT COOLER...LESS HOT...TEMPERATURES ARE EXPECTED ON
SATURDAY ESPECIALLY NORTH OF THE FRONT ACROSS CENTRAL KANSAS
WITH MAXS AROUND THE CENTURY MARK CLOSER TO OKLAHOMA BORDER.

SUNDAY-TUESDAY

THE MEAN UPPER RIDGE AXIS WILL BECOME ORIENTED FROM THE
FOUR CORNERS REGION TO THE OZARKS INTO THE LATTER PORTION OF
THE HOLIDAY WEEKEND...SO WILL MAINTAIN THE HOT AND BASICALLY
DRY FORECAST WITH MAXS HOVERING AROUND THE CENTURY MARK.

WEDNESDAY-THURSDAY

THERE IS MORE CONTINUITY AND CONSENSUS ON THE UPPER RIDGE
RETROGRADING ACROSS THE SOUTHWEST CONUS BY THE MIDDLE OF
NEXT WEEK. THIS GIVES MORE HOPE FOR A WEAK TO MODEST
NORTHWEST UPPER FLOW REGIME TO BECOME MORE OF AN INFLUENCE
ACROSS THE MIDWEST/LOWER PLAINS. THIS SHOULD ALLOW A
MODERATE STRENGTH COLD FRONT TO BACKDOOR THE AREA GIVING
A BREAK TO THE HEAT WITH CHANCES FOR LATE DAY/NOCTURNAL
CONVECTION.

DARMOFAL

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
VFR WILL PREVAIL THROUGH THE 24-HOUR PERIOD WITH ONLY SUBTLE
DIURNAL VARIATIONS IN WIND DIRECTION AND SPEED ANTICIPATED.

MWM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    78 106  76 100 /   0  10  10  10
HUTCHINSON      78 107  75  98 /   0  10  20  10
NEWTON          78 105  75  98 /   0  10  20  10
ELDORADO        77 104  75  99 /   0  10  10  10
WINFIELD-KWLD   78 105  76 101 /   0  10  10  10
RUSSELL         77 102  71  95 /  10  20  30  20
GREAT BEND      77 104  72  97 /  10  20  30  10
SALINA          79 104  73  96 /  10  20  30  20
MCPHERSON       78 105  74  98 /   0  10  30  10
COFFEYVILLE     77 102  76  99 /  10  10  10  10
CHANUTE         77 100  75  97 /   0  10  10  10
IOLA            76 100  75  96 /   0  10  10  10
PARSONS-KPPF    77 101  76  98 /  10  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT FRIDAY FOR KSZ067>069-083-
092-093-098>100.

HEAT ADVISORY UNTIL 8 PM CDT FRIDAY FOR KSZ048>053-070>072-082-
091-094>096.

&&
Hazardous weather outlook, Jun 30, 8:00 PM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT THU JUN 30 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
900 PM CDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE HOT WEATHER WILL CONTINUE AGAIN ON FRIDAY AFTERNOON...WITH
HEAT INDICES CLIMBING TO AROUND 105 DEGREES ACROSS MUCH OF THE
AREA. PLEASE REFER TO THE EXCESSIVE WARNING AND HEAT ADVISORY
STATEMENTS FOR FURTHER DETAILS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS CENTRAL KANSAS
ON FRIDAY AFTERNOON INTO EARLY FRIDAY NIGHT...AND AGAIN ON
SATURDAY. A STRONG STORM WILL BE POSSIBLE WITH THIS ACTIVITY WITH
WIND GUSTS TO 55 MPH AND SMALL HAIL POSSIBLE.

HEAT INDICES WILL RANGE FROM 100 TO 104 DEGREES ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS ON SATURDAY...AND ACROSS MUCH OF
THE AREA INTO EARLY NEXT WEEK.

STRONG THUNDERSTORMS COULD AFFECT CENTRAL KANSAS AGAIN ON
WEDNESDAY...WITH CHANCES OVERSPREADING THE ENTIRE AREA BY
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/LAWSON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 drought. Local standard time, as filed.

Drought, Rice

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Rice forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
38.347, -98.201 (the zone’s center; the record gives no point)

The extreme drought (D3), continued across Central Kansas and across Rice county during the month of July. This was a continuation of a drought that started in late April and continued through the months of May and June. Farmers near Sterling had already chopped up more than half of their dryland corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions. Some portions of the county only saw less than one quarter of an inch (0.25) of rainfall during the month.

Drought, Ellsworth

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Ellsworth forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
38.697, -98.205 (the zone’s center; the record gives no point)

The severe drought (D2), continued across Central Kansas during the month of July. This was a continuation of a drought that started in late April and continued through the months of May and June. Local farmers had already chopped up their dryland corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions.

Drought, Harvey

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Harvey forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
38.043, -97.427 (the zone’s center; the record gives no point)

The extreme drought (D3), continued across Central Kansas during the month of July. This was a continuation of a drought that started in late April and continued through the months of May and June. The city of Hesston declared a water emergency during the month as the city wells came close to becoming empty. Water usage peaked at 3.1 million gallons of water during the month. The lack of rain and the relentless heat took a toll on the dryland corn crop, with some farmers choosing to chop up their crop into silage.

Drought, Marion

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Marion forecast zone
Reported by
Newspaper
Coordinates
38.359, -97.097 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th, with the city of Florence declaring a water emergency as demand for water exceeded supply, other communities including Goessel and Marion imposed voluntary water restrictions.

Drought, Chase

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Chase forecast zone
Reported by
Newspaper
Coordinates
38.302, -96.594 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th. Lack of pasture grazing areas and available pasture for hay led some ranchers to sell their cattle.

Drought, Butler

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Butler forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
37.781, -96.839 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across South Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th, with the cities of Augusta and Mulvane imposing emergency water restrictions as supply levels in Augusta Lake ran dangerously low, exposing littered beer cans, fishing lures and tires that had been hidden by water for years. Water usage peaked at 3.4 million gallons a day during the middle of the month. The city of Mulvane had to look for alternative sources of water.

Drought, Greenwood

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Greenwood forecast zone
Crop damage
$1.0 million
Reported by
Newspaper
Coordinates
37.878, -96.233 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across the Flint Hills and Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th, with some farmers already chopping up their dryland corn crop into silage. Local cattle farmers sold some of their cattle due to poor pasture conditions.

Drought, Cowley

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Cowley forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
37.238, -96.837 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th with some farmers chopping up their dry land corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions.

Drought, Elk

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Elk forecast zone
Crop damage
$750,000
Reported by
Newspaper
Coordinates
37.454, -96.244 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th, with some farmers already chopping up their dry land corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions.

Drought, Chautauqua

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Chautauqua forecast zone
Crop damage
$500,000
Reported by
Newspaper
Coordinates
37.150, -96.245 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th, with some farmers already chopping up their dry land corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions.

Drought, Montgomery

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Montgomery forecast zone
Crop damage
$500,000
Reported by
Newspaper
Coordinates
37.193, -95.743 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th, with some farmers chopping up their dry land corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions.

Drought, Wilson

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Wilson forecast zone
Crop damage
$250,000
Reported by
Newspaper
Coordinates
37.559, -95.743 (the zone’s center; the record gives no point)

The moderate drought (D1) began to worsen across Central Kansas during the first part of the month and worsened to a severe drought (D2) by the middle of the month. The drought reached severe levels (D2) across the area during the week of July 19th, with some farmers had already chopping up their dry land corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions.

Drought, Barton

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Barton forecast zone
Crop damage
$2.0 million
Reported by
Newspaper
Coordinates
38.479, -98.756 (the zone’s center; the record gives no point)

The severe drought (D2) began to worsen across Central Kansas during the first part of the month and lasted the rest of the month of July. The drought reached extreme levels (D3) across the area during the week of July 19th. This was a continuation of a drought that started in late April and continued through the month of May and into June. The wheat harvest was the worst seen in over 15 years, with some farmers abandoning as much as half of their wheat crop and try and plant other crops. The drought began to affect the local livestock as well, as pond water supplies were low, which also led to little or no pasture grass for normal grazing. Dry conditions led to an extended burn ban issued for the whole county.

Drought, Reno

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Reno forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
37.953, -98.086 (the zone’s center; the record gives no point)

The extreme drought (D3) began to worsen across Central Kansas during the first part of the month and lasted the rest of the month of July. The drought reached exceptional levels (D4) across the area during the week of July 19th. This was a continuation of a drought that started in late April and continued through the month of May and June. The wheat harvest was the worst seen in over 15 years, with some farmers abandoning as much as half of their wheat crop and try and plant other crops. The drought began to affect the local livestock as well, as pond water supplies were low, which also led to little or no pasture grass for normal grazing. The city of Buhler implemented voluntary water restrictions. Some started calling the drought, The Great Drought of 2011.

Drought, Sedgwick

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Sedgwick forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
37.685, -97.461 (the zone’s center; the record gives no point)

The extreme drought (D3) began to worsen across South Central Kansas during the first part of the month and lasted the rest of the month of July. The drought reached exceptional levels (D4) across the area during the week of July 19th. This was a continuation of a drought that started in late April and continued through the months of May and June. The Ninnescah River reached its eighth lowest level on record, and the lowest is has been in 30 years. Farmers began to chop up their dryland corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions with little or no hay to feed them.

Drought, Kingman

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Kingman forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
37.559, -98.136 (the zone’s center; the record gives no point)

The extreme drought (D3) began to worsen across South Central Kansas during the first part of the month and lasted the rest of the month of July. The drought reached exceptional levels (D4) across the area during the week of July 19th. This was a continuation of a drought that started in late April and continued through the months of May and June. Farmers began to chop up their dryland corn crop into silage. Local cattle farmers sold most of their cattle due to poor pasture conditions with little or no hay to feed them.

Drought, Harper

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Harper forecast zone
Crop damage
$10 million
Reported by
Newspaper
Coordinates
37.192, -98.075 (the zone’s center; the record gives no point)

The extreme drought (D3) began to worsen across South Central Kansas during the first part of the month and lasted the rest of the month of July. The drought reached exceptional levels (D4) across the area during the week of July 19th. This was a continuation of a drought that started in late April and continued through the months of May and June. Farmers began to chop up their dryland corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions with little or no hay to feed them.

Drought, Sumner

When
July 1, 12:00 AM CST to July 31, 12:00 AM CST
Where
Sumner forecast zone
Crop damage
$4.0 million
Reported by
Newspaper
Coordinates
37.237, -97.477 (the zone’s center; the record gives no point)

The extreme drought (D3) began to worsen across South Central Kansas during the first part of the month and lasted the rest of the month of July. The drought reached exceptional levels (D4) across the area during the week of July 19th. This was a continuation of a drought that started in late April and continued through the months of May and June. The Ninnescah River reached its eighth lowest level on record, and the lowest it has been in 30 years. Farmers began to chop up their dryland corn crop into silage. Local cattle farmers had sold most of their cattle due to poor pasture conditions with little or no hay to feed them.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2011Every state in 2011This day in weather historyWarnings in Kansas, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 334110, 334112, 334116, 336197, 336198, 336199, 336200, 336201, 336202, 336206, 336207, 336232, 336237, 336267, 336407, 336409, 336413, 336415.